MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET FULL TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET FULL TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Extravasation (1842); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 09/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported line fracture and leaking during administration of oxaliplatin at 12cm caused line to be removed.Picc was 15 days in situ.Trim length 50 cm, 8 cm external, 42 cm internal.Inserted in right basilic vein.Patient reported that picc was leaking during administration of oxaliplatin.The leak occurred inside the skin of the patient with infiltration/extravasation of the fluid in the patient¿s tissue and coming out through the exit site of the picc.Patient experienced, swelling, oedema and pain.(25 % oxaliplatin infusion had been administered when event happened).Extravasation of oxaliplatin occurred.Picc was removed and fracture of the line was seen at 12 cm mark of the catheter.Patient had to go through extravasation pathway.Swelling, pain, oedema an tissue injury occurred.Patient could not complete her chemotherapy cycle which was delayed.Patient will need a new picc inserted to resume their anticancer treatment.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Initial medwatch report was submitted, upon further review it was found that this medwatch report 3006260740-2024-06124 is a duplicate file and has been voided.The original event was submitted on medwatch report 3006260740-2024-06148.
 
Event or Problem Description
It was reported line fracture and leaking during administration of oxaliplatin at 12 cm caused line to be removed.Picc was 15 days in situ.Trim length 50 cm, 8 cm external, 42 cm internal.Inserted in right basilic vein.Patient reported that picc was leaking during administration of oxaliplatin.The leak occurred inside the skin of the patient with infiltration/extravasation of the fluid in the patient¿s tissue and coming out through the exit site of the picc.Patient experienced, swelling, oedema and pain.(25 % oxaliplatin infusion had been administered when event happened).Extravasation of oxaliplatin occurred.Picc was removed and fracture of the line was seen at 12 cm mark of the catheter.Patient had to go through extravasation pathway.Swelling, pain, oedema an tissue injury occurred.Patient could not complete her chemotherapy cycle which was delayed.Patient will need a new picc inserted to resume their anticancer treatment.No other information was provided.

Brand Name
POWERPICC SOLO2 CATHETER W/ SHERLOCK 3CG (TPS) STYLET FULL TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20509866
Report Number3006260740-2024-06124
Device Sequence Number7969305
Product Code LJS
UDI-Device Identifier00801741140952
UDI-Public(01)00801741140952(11)240430(17)250831(10)REJQ1584
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue NumberCK000375
Device Lot NumberREJQ1584
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown